| Model Number |
5100 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
05/07/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Mml # (b)(4).Other device explanted.Model: 8145 description: reactiv8 implantable stimulation lead serial numbers: (b)(6) udi #s: (b)(4).
Event or Problem Description
It was reported that the patient experienced discomfort around the implantable pulse generator (ipg).The patient has a low body mass index (bmi), which causes the skin to stretch.The patient requested an explant.The ipg and two leads were completely removed without complications.Although requested, the device was not returned due to facility policy.No actual device evaluation can be performed.The ipg and leads device history records were reviewed.No nonconformances were found.